Minimal clones with weakly abelian representations

Waldhauser, Tamás: Minimal clones with weakly abelian representations.
ACTA SCIENTIARUM MATHEMATICARUM - SZEGED, 69. pp. 505-521. ISSN 0001-6969 (2003)

[img]
Preview
Text
2003_1.pdf - Accepted Version

Download (260kB) | Preview
Item Type: Article
Journal or Publication Title: ACTA SCIENTIARUM MATHEMATICARUM - SZEGED
Date: 2003
Volume: 69
Page Range: pp. 505-521
ISSN: 0001-6969
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 1942582
Date Deposited: 2019. Nov. 07. 10:36
Last Modified: 2019. Nov. 07. 10:36
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/17340

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year